×

zbMATH — the first resource for mathematics

On the size of the coefficients of the cyclotomic polynomial. (English) Zbl 0547.10010
Topics in classical number theory, Colloq. Budapest 1981, Vol. I, Colloq. Math. Soc. János Bolyai 34, 171-202 (1984).
[For the entire collection see Zbl 0541.00002.]
See the review of the first author’s paper, Sémin. Théor. Nombres, Univ. Bordeaux I 1981-1982, Exp. No.28 (1982; Zbl 0512.10005).

MSC:
11B39 Fibonacci and Lucas numbers and polynomials and generalizations